# SDR 2007UALA02747

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 25,614 hours, 3,300 cycles
- Engine: Pwa PW4090
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Mispinned
- Location: Entertain Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

FWD BUSINESS CLASS CABIN HAS STRONG ELECTRICAL ODOR.   [08-14-07]   SUSPECT ONE OF ELEC UNIT UNDER SEAT ROW 9FED CREATED THE ODOR. DEACTIVATED ALL ELEC. UNIT AT THIS SEAT ROW. RECONNECTED VIDEO CONNECTIONS UNDER SEATS 8 DE&F, 9 DE&F, OPS CHECKED SYSTEM FOR ABOUT 4 HRS. NO NOTICEABLE ELECTRICAL ODOR NOTED, EVEN IN CARGO COMPT. AIRPLANE RETURNED TO SERVICE.  SUSPECT CONNECTORS WERE SOURCE OF HIGH CURRENT/ ELECTRICAL ODOR.  RECONNECTING ELIMINATED ODOR SOURCE AND NO REPEAT IN 21 DAYS.
